Automorphisms of Zero Divisor Graphs of Square Radical Zero Commutative Unital Finite Rings

Authors

  • Lao Hussein Mude Department of Mathematics and Computer Science, University of Kabianga, P. O. Box 2030-20200, Kericho, Kenya .
  • Owino Maurice Oduor Department of Mathematics and Computer Science, University of Kabianga, P. O. Box 2030-20200, Kericho, Kenya .
  • Ojiema Michael Onyango Department of Mathematics, Masinde Muliro University of Science and Technology, P. O. Box 190-50100, Kakamega, Kenya.

DOI:

https://doi.org/10.24297/jam.v19i.8834

Keywords:

Automorphisms, Zero Divisor Graphs, Square Radical Zero Finite Rings

Abstract

There has been extensive research on the structure of zero divisors and units of commutative finite rings. However, the classification of such rings via a well-known structure of zero divisors has not been done in general. More specifically, the automorphisms of such classes of rings have not been fully characterized. In this paper, we obtain a more complete
illustration of the automorphisms of zero divisor graphs of finite rings in which the product of any zero divisor

Downloads

Download data is not yet available.

References

Bidwel J. Automorphisms of direct product of finite groups, 86, 481-489 Arch. Math, (2007).

Chikunji J., Automorphisms of completely primary finite rings of characteristic p, Colloq. Math. 111, 91-113 (2008).

Lao H. Mude, Owino M. Oduor, Ojiema M. Onyango Automorphisms of zero divisor graphs of Galois rings. 8, 401- 406, (2019).

Ojiema M. Onyango, Owino M. Oduor, Odhiambo P. Olieche, Automorphisms of unit groups of power four radical zero completely primary finite rings,1, 11-25,(2016).

Owino M. Oduor, Ojiema M. Onyango., Mmasi Eliud., Units of commutative completely primary finite rings of characteristic pn, International Journal of Algebra, vol.7, No. 6, (2016).

Raghavendran R, Finite associative rings Compositio Math 21, 195-229, (1969).

Downloads

Published

2020-08-24

How to Cite

Lao Hussein Mude, Owino Maurice Oduor, & Ojiema Michael Onyango. (2020). Automorphisms of Zero Divisor Graphs of Square Radical Zero Commutative Unital Finite Rings. JOURNAL OF ADVANCES IN MATHEMATICS, 19, 35-39. https://doi.org/10.24297/jam.v19i.8834

Issue

Section

Articles